# SDR UALA2012081304416

- Difficulty date: August 10, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 84,533 hours, 13,452 cycles
- Engine: Pwa PW4060
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26124121A
- Part serial: B219324702311
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 6 BRAKE FIRE REPORTED.  ACCOMPLISHED INSPECTION AND CLEAN UP REF ECRA 0551-01032.  NO DAMAGE NOTED.  WHEEL ASSY'S 1 ,2, 5 AND 6 REPLACED REF AMM 32-45-01.  BRAKE ASSY'S 5 AND 6 REPLACED.
